MAUDE Adverse Event Report: CONTACT DETACH; SET, ADMINISTRATION, INTRAVASCULAR

CONTACT DETACH; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MMT-863
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 8021545 manufacturing site: 3003442380.
 
Event or Problem Description
It was reported that the patient unintentionally pulled out their infusion set on 10-may-2025.

Brand Name
CONTACT DETACH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer Contact
courtney smith
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
6032470255
MDR Report Key24825512
Report Number3003442380-2026-86781
Device Sequence Number21440021
Product Code FPA
UDI-Device Identifier05705244005693
UDI-Public05705244005693
Combination Product (Y/N)N
PMA/510(K) Number
K041545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMMT-863
Device Lot Number6009870
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date04/09/2026
Date Device Manufactured10/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age66 YR
Patient SexUnknown